# SDR DHL9970155D

- Difficulty date: March 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N701DH
- Make and model: Boeing 727-30C
- Aircraft serial: 19011
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Rt Te Foreflap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D-CHECK, RT O/B FLAP FOREFLAP DELAMINATED AT I/B TRAILING EDGE.  INSTALLED FIBERGLASS OVERLAY REPAIR PER SRM 51-040-8 12' X 8'.
